MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES

BOSTON SCIENTIFIC CORPORATION REZUM; ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Model Number G2200
Medical Device Problem Code Device Displays Incorrect Message (2591)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/08/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the unit was having an error code.The issue could not be resolved, and the procedure was cancelled while the patient was under anesthesia.There were no patient complications reported.
 
Additional Manufacturer Narrative
Upon received of the generator, analysis was performed on the unit and the reported observation of error code displayed was confirmed.The unit was upgraded and it is now functioning properly.The generator was installed on 28 october 2020.The generator was fully functional until the reported event date of issue, 08 march 2023.Based on all the available information, a conclusion code of cause traced to component failure was assigned to this investigation.
 
Event or Problem Description
It was reported that the unit was having an error code.The issue could not be resolved, and the procedure was cancelled while the patient was under anesthesia.There were no patient complications reported.This report is being submitted due to the canceled procedure.

Brand Name
REZUM
Common Device Name
ELECTROSURGICAL, CUTTING & COAGULATION & ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
john stoffregen
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key16564619
Report Number2124215-2023-12620
Device Sequence Number12137078
Product Code GEI
UDI-Device Identifier08714729986850
UDI-Public08714729986850
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K180237
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG2200
Device Catalogue NumberG2200
Device Lot Number0000003408
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/08/2023
Supplement Date Received by Manufacturer06/29/2023
Initial Report FDA Received Date03/17/2023
Supplement Report FDA Received Date07/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/31/2017
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown